Annales Academiæ Scientiarum Fennicæ


Volumen 41, 2016


Ala-Mattila, Vesa: Conformal measures and locally conformally flat metric tensors, pp. 3-21

Alberge, Vincent: Convergence of some horocyclic deformations to the Gardiner-Masur boundary, pp. 439-455

Aledo, Juan A., and Rafael M. Rubio: A Bernstein problem in warped products, pp. 699-704

Alestalo, Pekka, and Dmitry Alexandrovich Trotsenko: On the extension of quasisymmetric maps, pp. 881-896

Ambrosio, Vincenzo: Ground states for superlinear fractional Schrödinger equations in RN, pp. 745-756

Bailleul, Maxime, and Ole Fredrik Brevig: Composition operators on Bohr-Bergman spaces of Dirichlet series, pp. 129-142

Bao, Guanlong, and Jordi Pau: Boundary multipliers of a family of Möbius invariant function spaces, pp. 199-220

Berrios, Sonia, and Geraldo Botelho: Ideal topologies and corresponding approximation properties, pp. 265-285

Bharali, Gautam: Complex geodesics, their boundary regularity, and a Hardy-Littlewood-type lemma, pp. 253-263

Björn, Anders, Jana Björn, and Visa Latvala: Sobolev spaces, fine gradients and quasicontinuity on quasiopen sets, pp. 551-560

Buet, Blanche, and Gian Paolo Leonardi: Recovering measures from approximate values on balls, pp. 947-972

Byun, Sun-Sig, Dian K. Palagachev, and Lubomira G. Softova: Global gradient estimates in weighted Lebesgue spaces for parabolic operators, pp. 67-83

Cascante, Carme, Joan Fàbrega, and Joaquin M. Ortega: Fractional derivatives of pointwise multipliers between holomorphic spaces, pp. 757-773

Cheng, Tao, and Shanshuang Yang: Dilatations and exponents of quasisymmetric homeomorphisms, pp. 287-304

Ciechanowicz, Ewa, and Galina Filipuk: Meromorphic solutions of P4,34 and their value distribution, pp. 617-638

Danielyan, Arthur A.: Rubel's problem on bounded analytic functions, pp. 813-816

Das, Tushar, David Simmons, and Mariusz Urbanski: Tukia's isomorphism theorem in CAT(–1) spaces, pp. 659-680

Deng, Juan, Zhiying Wen, and Lifeng Xi: C1-Embeddings between graph-directed sets, pp. 803-811

Dyakonov, Konstantin M.: Functions in Bloch-type spaces and their moduli, pp. 705-712

Fan, Jinhua, and Jun Hu: Holomorphic contractibility and other properties of the Weil-Petersson and VMOA Teichmüller spaces, pp. 587-600

Fenton, P.C., and John Rossi: A non-power series approach to Wiman-Valiron type theorems, pp. 343-355

Fortier Bourque, Maxime: The converse of the Schwarz Lemma is false, pp. 235-241

Gao, Yong-Xin, and Ze-Hua Zhou: Spectra of some invertible weighted composition operators on Hardy and weighted Bergman spaces in the unit ball, pp. 177-198

Hamada, Hidetaka, Mihai Iancu, and Gabriela Kohr: Convergence results for families of univalent mappings on the unit ball in Cn, pp. 601-616

He, Cheng-Jun, and Chang-Lin Xiang: Uniqueness of positive radial solutions to singular critical growth quasilinear elliptic equations, pp. 143-166

Hitruhin, Lauri: On multifractal spectrum of quasiconformal mappings, pp. 503-522

Ho, Kwok-Pun: Fourier integrals and Sobolev embedding on rearrangement invariant quasi-Banach function spaces, pp. 897-922

Hu, Jun, and Francisco G. Jimenez-Lopez: Comparison between Teichmüller metric and length spectrum metric under partial twists, pp. 221-234

Hu, Pei-Chu, and Ai-Di Wu: Zero distribution of Dirichlet L-functions, pp. 775-788

Huang, Xiaojun, Hongjun Liu, and Jinsong Liu: Local properties of quasihyperbolic mappings in metric spaces, pp. 23-40

Huusko, Juha-Matti, Taneli Korhonen, and Atte Reijonen: Linear differential equations with solutions in the growth space Hω, pp. 399-416

Iosevich, Alex, and Bochen Liu: Falconer distance problem, additive energy and Cartesian products, pp. 579-585

Iosevich, Alex, and Steven Senger: Sharpness of Falconer's (d+1)/2 estimate, pp. 713-720

Isernia, Teresa, Chiara Leone, and Anna Verde: Partial regularity results for asymptotic quasiconvex functionals with general growth, pp. 817-844

Käenmäki, Antti, and Eino Rossi: Weak separation condition, Assouad dimension, and Furstenberg homogeneity, pp. 465-490

Kalaj, David: Heinz-Schwarz inequalities for harmonic mappings in the unit ball, pp. 457-464

Kauranen, Aapo: Generalized dimension estimates for images of porous sets in metric spaces, pp. 85-102

Kirsilä, Ville: Integration by parts on generalized manifolds and applications on quasiregular maps, pp. 321-341

Korhonen, Risto, Nan Li, and Kazuya Tohge: Difference analogue of Cartan's second main theorem for slowly moving periodic targets, pp. 523-549

Kupka, Ivan: Topological generalization of Cauchy's mean value theorem, pp. 315-320

Laine, Ilpo, Kai Liu, and Kazuya Tohge: Tropical variants of some complex analysis results, pp. 923-946

Lau, Ka-Sing, and Hai-Hua Wu: On tangential slit solution of the Loewner equation, pp. 681-691

Lin, Bingwen, Congwen Liu, and Jun Wang: A sharp version of the Forelli-Rudin type estimates on the unit real ball, pp. 243-252

Maeda, Fumi-Yuki, Yoshihiro Sawano, and Tetsu Shimomura: Some norm inequalities in Musielak-Orlicz spaces, pp. 721-744

Miculescu, Radu, and Alexandru Mihail: A sufficient condition for a finite family of continuous functions to be transformed into ψ-contractions, pp. 51-65

Milman, Mario: Marcinkiewicz spaces, Garsia-Rodemich spaces and the scale of John-Nirenberg self improving inequalities, pp. 491-501

Müller, Jan-Steffen: A density result for Sobolev functions and functions of higher order bounded variation with additional integrability constraints, pp. 789-801

Olsen, Lars: Asymptotic behaviour of moments and local dimensions of measures, pp. 845-865

Osborne, John W., and David J. Sixsmith: On the set where the iterates of an entire function are neither escaping nor bounded, pp. 561-578

Pan, Huiping: The Hilbert metric on Teichmüller space and earthquake, pp. 639-657

Papadopoulos, Athanase, and Weixu Su: Thurston's metric on Teichmüller space and the translation distances of mapping classes, pp. 867-879

Radnell, David, Eric Schippers, and Wolfgang Staubach: Dirichlet problem and Sokhotski-Plemelj jump formula on Weil-Petersson class quasidisks, pp. 119-127

Šaric, Dragomir: Fenchel-Nielsen coordinates for asymptotically conformal deformations, pp. 167-176

Sevost'yanov, Evgeny: On open and discrete mappings with a modulus condition, pp. 41-50

Soto, Tomás: Pointwise and grand maximal function characterizations of Besov-type and Triebel-Lizorkin-type spaces, pp. 103-117

Stempak, Krzysztof: Examples of metric measure spaces related to modified Hardy-Littlewood maximal operators, pp. 313-314

Wang, Chunhua, and Chang-Lin Xiang: Infinitely many solutions for quasilinear elliptic equations involving double critical terms and boundary geometry, pp. 973-1004

Wang, Lin Feng: On Ricci-harmonic metrics, pp. 417-437

Wen, Zhi-Tao, and Zhuan Ye: Wiman-Valiron theorem for q-differences, pp. 305-312

Yang, Dachun, and Ciqiang Zhuo: Molecular characterizations and dualities of variable exponent Hardy spaces associated with operators, pp. 357-398

Zhao, Shiliang: Notes on admissible measures in one dimension, pp. 693-697